MathSciNet Relay Station
MathSciNet bibliographic data
MR738216 16A14 (16A18 16A19)
Stafford, J. T.; Warfield, R. B., Jr. Hereditary orders with infinitely many idempotent ideals. J. Pure Appl. Algebra 31 (1984), no. 1-3, 217–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement